continua IL black FRIDAY al CUBO |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • DOC Paracetamol Doc 20 Tablets 500mg -3%

DOC Paracetamol Doc 20 Tablets 500mg

4.36€ 4.50€
  • Purchase 3 items for 4.27€ each
  • Purchase 4 items for 4.19€ each
  • Purchase 5 items for 4.10€ each

DOC Generici

Paracetamol Doc

1. NAME OF THE MEDICINAL PRODUCT PARACETAMOL DOC Generici 500 mg tablets.

2. QUALITATIVE AND QUANTITATIVE COMPOSITION Each tablet contains: paracetamol 500 mg. For a full list of excipients, see section 6.1.

3. PHARMACEUTICAL FORM White, round, biconvex tablet with fracture line. The tablet can be divided into two equal doses.

4. CLINICAL INFORMATION

4.1 Therapeutic indications PARACETAMOLO DOC Generici 500 mg tablets are indicated for the symptomatic treatment of mild to moderate pain and fever.

4.2 Posology and method of administration Posology For children it is essential to respect the posology defined according to their body weight. Approximate ages as a function of body weight are indicated for information. Under three months, in the case of jaundice, the single oral dose should be reduced. In adults, the maximum oral dose is 3000 mg paracetamol per day (see section 4.9). The doctor must assess the need for treatments for over 3 consecutive days. The dosage scheme of PARACETAMOLO DOC Generic 500 mg tablets in relation to body weight: • Children weighing between 21 and 25 kg (approximately between 6 and 10 years): ½ tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations a day (3 tablets).  Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations a day.  Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations a day.  Boys weighing more than 50 kg (approximately above 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.  Adults: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations a day. In the case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours. Method of administration For oral use only. Taking food and drink with paracetamol does not affect the effectiveness of the medicine. Special populations Hepatic or renal impairment In patients with hepatic or renal insufficiency or Gilbert's syndrome, the dose should be reduced or the time interval between doses should be prolonged. Patients with renal impairment In patients with severe renal impairment (creatinine clearance <10 ml / min.), A time interval of at least 8 hours should be respected. Chronic alcoholism Chronic alcohol consumption can lower the toxicity threshold of paracetamol. In these patients, the time interval between two doses should be at least 8 hours. The dose of 2 g of paracetamol per day should not be exceeded. Elderly patients No dose adjustment is required in the elderly. Renal impairment: In case of renal insufficiency the dose should be reduced: Glomerular filtration

Dose 10 - 50 ml / min 500 mg every 6 hours <10 ml / min 500 mg every 8 hours 2 Impaired liver function In patients with impaired hepatic function or with Gilbert's syndrome, the dose should be reduced or reduced or should be prolonged the interval between the individual administrations. The effective daily dose should not exceed 60 mg / kg / day (up to a maximum of 3 g / day) in the following cases:  adults weighing less than 50 kg  mild to moderate hepatic impairment, Gilbert's syndrome (hereditary jaundice) non-haemolytic)  dehydration  chronic malnutrition  chronic alcoholism.

4.3 Contraindications Hypersensitivity to the active substance or to any of the excipients listed in section 6.1.  severe renal insufficiency.  alcohol abuse.

4.4 Special warnings and precautions for use To avoid the risk of overdose, it is necessary to check that any other drugs taken concomitantly do not contain paracetamol. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic impairment (Child-Pugh> 9), acute hepatitis, concomitant treatment with liver-altering drugs, deficiency glucose-6-phosphate dehydrogenase, haemolytic anemia, chronic alcohol abuse, severe renal impairment (creatinine clearance <10 ml / min [see section 4.2]). In the presence of high fever or signs of secondary infection or if symptoms persist for more than 3 days, the doctor should be consulted. In general, paracetamol-containing medicines can be taken only for a few days and at low doses without having consulted the doctor or dentist. In the event of prolonged misuse of analgesics at high doses, headache episodes may occur that should not be treated with higher doses of the drug. In general, the usual intake of analgesics, especially of an association of different analgesic substances, can result in a permanent renal injury with risk of renal failure (analgesic nephropathy). Prolonged or frequent use is not recommended. Patients should be advised not to take other products containing paracetamol simultaneously. Taking more than one daily dose in a single administration can severely damage the liver. In this case, the patient does not lose consciousness, however a doctor should be consulted immediately. Prolonged use without medical supervision can be harmful. In children treated with 60 mg / kg per day of paracetamol, the association with another antipyretic is not justified except in the case of ineffectiveness. The sudden interruption of analgesics after a prolonged period of misuse, at high doses, can cause headache, fatigue, muscle pain, nervousness and autonomic symptoms. These withdrawal symptoms resolve within a few days. Until that time, further analgesic intake should be avoided and should not be resumed without consulting your doctor. Care should be taken when taking paracetamol in combination with cytochrome CYP3A4 inducers or using substances that induce liver enzymes such as rifampicin, cimetidine and antiepileptics such as glutetimide, phenobarbital and carbamazepine. Care should be taken when administering paracetamol to patients with severe renal impairment (creatinine clearance  30 ml / min., See section 4.2). Consumption of alcohol should be avoided during treatment with paracetamol. The risks of overdose are greater in patients with non-cirrhotic alcoholic liver disease. Care should be taken in cases of chronic alcoholism. In patients with alcohol abuse the dose should be reduced (see section 4.2). In this case, the daily dose should not exceed 2 grams. This medicine contains sorbitol and sucrose. Patients with rare hereditary problems such as fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should avoid taking this medicine. In the presence of high fever or signs of secondary infection or persistence of symptoms beyond 3 days, a re-evaluation of the treatment should be performed. Doses higher than recommended involve the risk of very serious hepatic injury. Treatment with the antidote should be administered as soon as possible (see section 4.9). Paracetamol should be used with caution in case of dehydration and chronic malnutrition.

4.5 Interaction with other medicinal products and other forms of interaction Intake of probenecid inhibits the binding of paracetamol to glucuronic acid, resulting in a reduction of paracetamol clearance approximately twice. In patients taking probenecid concomitantly, the dose of paracetamol should be reduced. Paracetamol metabolism is increased in patients taking enzyme-inducing medicines, such as rifampicin and some antiepileptics (carbamazepine, phenytoin, phenobarbital, primidone). Some isolated reports describe unexpected hepatotoxicity in patients taking enzyme-inducing medicinal products.

Concomitant administration of paracetamol and AZT (zidovudine) increases the tendency to neutropenia. Therefore, co-administration of this medicine together with AZT should only be done on medical advice. The concomitant use of drugs that accelerate gastric emptying, such as metoclopramide, accelerates the absorption and onset of the action of paracetamol. The concomitant use of drugs that slow gastric emptying can delay the absorption and onset of the action of paracetamol. Cholestyramine reduces the absorption of paracetamol and therefore can not be given before an hour has elapsed since the administration of paracetamol. The repeated intake of paracetamol for periods longer than one week increases the effect of anticoagulants, especially warfarin. . Therefore, the administration of long-term paracetamol in patients treated with anticoagulants should only take place under the supervision of the physician. Occasional intake of paracetamol has no significant effect on bleeding tendencies. Effects on laboratory tests Paracetamol can interfere with the determination of uricemia using phosphotungstic acid and those of glycemia that use the glucose-oxidase-peroxidase reaction. Probenecid causes a nearly two-fold reduction in paracetamol clearance by inhibiting its conjugation with glucuronic acid. Paracetamol reduction should be considered for concomitant treatment with probenecid. Paracetamol increases the plasma levels of acetylsalicylic acid and chloramphenicol.

4.6 Fertility, pregnancy and lactation Pregnancy Epidemiological data from the use of oral therapeutic doses of paracetamol do not indicate any undesirable effects on pregnancy or on the health of the fetus or newborn. Prospective data on pregnancies exposed to overdoses did not show an increased risk of malformation. Reproductive studies with oral administration did not show any malformation or foetotoxic effect. As a result, under normal conditions of use, paracetamol can be used throughout pregnancy, after a risk and benefit assessment has been performed. During pregnancy, paracetamol should not be taken for long periods of time, in high doses or in combination with other medicines because safety in use in these cases is not established. Breast-feeding After oral administration, paracetamol is excreted in human milk in small quantities. No undesirable effects have been reported in breast-fed infants. Therapeutic doses of this medicinal product may be used during lactation.

4.7 Effects on ability to drive and use machines PARACETAMOLO DOC Generici does not affect the ability to drive or use machines. No studies on the ability to drive and use machines have been performed.

4.8 Undesirable effects Frequency is established according to the following convention: very common ( 1/10); common (from  1/100 to 1 / 10); uncommon (from  1 / 1,000 to  1/100); rare (from  1 / 10,000 to 1 / 1,000); very rare (1 / 10,000), including isolated cases; Not known: frequency can not be defined based on available data. Within each frequency class, undesirable effects are shown in descending order of severity.

Format: 20 Tablets 500mg

.